Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Jackson, MS

March 29, 2020Hinds County, Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 29, 2020, 12:37 AM CDT for Hinds County, Rankin County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2020, 12:37 AM CDT (05:37 UTC)
Expired
Mar 29, 2020, 1:15 AM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hinds County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 13 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

126 
WUUS54 KJAN 290537
SVRJAN
MSC049-121-290615-
/O.NEW.KJAN.SV.W.0091.200329T0537Z-200329T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1237 AM CDT Sun Mar 29 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Rankin County in central Mississippi...
  Southeastern Hinds County in central Mississippi...

* Until 115 AM CDT.

* At 1237 AM CDT, a severe thunderstorm was located over Terry, or
  near Byram, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Whites around 1240 AM CDT.
  Richland and Florence around 1245 AM CDT.
  Pearl and Monterey around 1250 AM CDT.
  Flowood around 1255 AM CDT.
  Brandon around 100 AM CDT.
  Pelahatchie around 110 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 AM CDT for central
Mississippi.

LAT...LON 3215 9040 3253 8989 3230 8973 3218 8973
      3205 9013 3205 9034
TIME...MOT...LOC 0537Z 240DEG 45KT 3212 9026 

HAIL...1.00IN
WIND...60MPH
 
$$

NF
1 follow-up statement
522 
WWUS54 KJAN 290602
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
102 AM CDT Sun Mar 29 2020

MSC049-121-290615-
/O.CON.KJAN.SV.W.0091.000000T0000Z-200329T0615Z/
Rankin MS-Hinds MS-
102 AM CDT Sun Mar 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR RANKIN AND SOUTHEASTERN HINDS COUNTIES...

At 102 AM CDT, severe thunderstorms were located along a line
extending from near Pisgah to Brandon to near Florence, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Pisgah, Goshen Springs and Fannin around 105 AM CDT.
  Pelahatchie around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 400 AM CDT for central
Mississippi.

LAT...LON 3215 9040 3253 8989 3230 8973 3218 8973
      3205 9013 3205 9034
TIME...MOT...LOC 0602Z 246DEG 41KT 3243 8988 3226 8999 3211 9010 

HAIL...0.88IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 10:11 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 28, 10:11 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1011 PM CDT Sat Mar 28 2020

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
The frontal boundary has made it into our CWA and past Greenville
as well as Bastrop. A few storms have been severe with a couple
trees reported down in northeast Louisiana and some dime size hail
in Dermott. Otherwise, no other reports have been received here.
Another tornado watch has been issued for central and northern MS
through 4 AM. Though, the main threat with these storms tonight
will be large hail, followed by damaging wind gusts. With 0-3km
bulk shear vectors oriented about 50 degrees and at 50 kts in
northeast MS, an isolated tornado cannot be ruled out either. The
greatest threat lies north of the Natchez Trace with a marginal
risk along and south of that line. We will continue to watch this
system as it crosses the CWA and anticipate it to clear our area
by 12Z. As for the forecast and grids, not much update to it was
needed. The grids match pretty well with the current obs. /10/

Prior discussion below:

Tonight and Sunday...High pressure will continue weakening over the
region, as a deepening closed low aloft lifts northeast from the
Central Plains towards the Great Lakes region overnight.  As a
surface low does likewise, it will drag a cold front east into and
through the forecast area this evening into Sunday morning. Chances
for showers and thunderstorms will increase west to east across the
CWA beginning late this afternoon, with the best rain chances
expected this evening into late tonight, and chances finally coming
to an end across southeast portions of the CWA late Sunday morning.

The potential for severe storms remains possible late this afternoon
into tonight as the front approaches and later moves through the
area overnight. Damaging winds of 60-70 mph, quarter size hail, and
tornadoes will be possible, especially over the northwest Delta
region where the better combination of forcing, instability, and
wind shear exists. There, a "Slight Risk" for severe storms resides
from late this afternoon into tonight.  Across much of the remainder
of the CWA, a "Marginal Risk" for isolated severe storms exists from
late this afternoon through tonight.  Damaging wind gusts and hail
up to the size of quarters are possible, and a tornado cannot be
ruled out.  As the front progresses further east through early
Sunday morning, the better forcing will reside north of the CWA and
instability will be waning.  As a result, storm intensity is
currently expected to be on the downtrend as the front moves into
East Central and Southeast Mississippi.

Sunday, winds will eventually become more northwesterly behind the
front as high pressure builds back into the region.  A return to
quiet weather is expected. Cooler drier conditions will exist during
the day under partly to mostly sunny skies. Highs will range from
the lower 70s to around 80s. /19/

Sunday night through Saturday...High pressure will continue from
Sunday night into Monday morning, but a fast-moving significant
shortwave trough expected to move across the Lower Mississippi
Valley region later Monday into Tuesday time frame. The wave
will induce a low pressure system, the center of which should move
roughly along the I-20 corridor bringing the warm sector into
southern portions of the forecast area.

Strong moisture transport should bring fairly widespread
convective precipitation along/north of the warm front with the
best low level theta-e advection and frontogenesis still expected
to focus over the Delta and into northern portions of the
ArkLaMiss region. Some threat for heavy rainfall could evolve in
this area and will monitor for eventual inclusion in the HWO.
In terms of severe weather, we have a slight/marginal risk for
portions of the area, and this is somewhat conditional given the
questionable quality of the low level airmass somewhat disjointed
setup with greater ascent and convective potential displaced to
the north of the suppressed, richer boundary layer moisture to the
south. In any case, there will be very strong wind shear that
result in an increasing severe threat if BL moisture quality is
greater than forecast. Also, forecast soundings do not suggest BL
stability would be enough to completely impede surface-based
severe weather.

In the wake of the early week storm system, expect a dry, quiet
stretch of weather to persist for the mid to late week as high
pressures returns. Temperatures should be near climatological
normal with highs getting into the mid-upper 60s/lower-mid 70s
while lows range from the mid 40s to lower 50s for the most part.
If skies manage to stay clear, low temperatures could be a bit
cooler than forecast, but guidance suggests there will be a
threat for thick cirrus to develop Wed night. Going into next
weekend, we could see the next shortwave trough bring increasing
rain chances to the ArkLaMiss. This system should be fairly
suppressed with not much chance for very impactful weather. /EC/

&&

.AVIATION...
00Z TAF discussion:
VFR conditions are prevailing late this afternoon across the
region. However, this will change as a band of showers and
embedded thunderstorms tracks from west to east across the state.
This will impact sites starting around 01Z in the west through
09z/12z in the east. This will result in ceilings dropping into
the MVFR to IFR range, potentially lower in heavier downpours. Vis
will also be restricted. Each site should only see these
conditions briefly before a return to VFR flight categories occurs
following frontal passage. Winds will shift out of the west and
then north with sustained speeds around 5-9kts. VFR conditions
should prevail on Sunday. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       59  79  58  75 /  84   9  21  37
Meridian      63  79  57  76 /  64  17  15  23
Vicksburg     58  76  59  73 /  88   6  23  54
Hattiesburg   66  80  61  79 /  59  18   9  20
Natchez       59  78  60  75 /  88   8  23  55
Greenville    55  72  56  69 /  87   1  26  62
Greenwood     57  74  57  71 /  97   4  25  50

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Mar 28, 10:52 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1052 PM CDT Sat Mar 28 2020

ARZ074-LAZ007-015-MSZ052-055>058-061>066-072>074-300400-
Ashley-Morehouse-Richland-Lauderdale-Simpson-Smith-Jasper-Clarke-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
1052 PM CDT Sat Mar 28 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, and south central Mississippi.

.DAY ONE...The rest of Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Severe thunderstorms are possible Monday night over much of the
forecast area. This severe weather potential is still a few days
away. Please  continue to monitor future outlooks, as both timing
and threat areas will likely be adjusted.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Monday
through Monday night.

ARZ075-LAZ008-009-016-023>026-MSZ018-038-039-044>051-053-054-059-
060-300400-
Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Catahoula-
Tensas-Concordia-Bolivar-Winston-Noxubee-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Jefferson-Adams-
1052 PM CDT Sat Mar 28 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and southwest Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...the rest of tonight

Isolated severe thunderstorms will be possible through early
Sunday morning. These storms could produce damaging wind gusts
and hail up to the size of quarters.  A tornado cannot be ruled
out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Severe thunderstorms are possible Monday night over much of the
forecast area. This severe weather potential is still a few days
away. Please  continue to monitor future outlooks, as both timing
and threat areas will likely be adjusted.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight and Monday through Monday night.

MSZ019-025>037-040>043-300400-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Issaquena-
Sharkey-Yazoo-Madison MS-
1052 PM CDT Sat Mar 28 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and west central
Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...the rest of tonight

Severe thunderstorms will be possible through early Sunday
morning. These thunderstorms could produce damaging wind gusts of
60 to 70 mph and hail up to the size of quarters. Tornadoes are
also possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Severe thunderstorms are possible Monday night over much of the
forecast area. This severe weather potential is still a few days
away. Please  continue to monitor future outlooks, as both timing
and threat areas will likely be adjusted.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight and Monday through Monday night.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 28, 6:39 PM CDT, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
639 PM CDT Sat Mar 28 2020

MSZ018-290030-
Bolivar MS-
639 PM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOLIVAR COUNTY UNTIL 730
PM CDT...

At 638 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles south of Elaine to 7 miles
northeast of Lucca Landing to 7 miles north of Montrose. Movement was
northeast at 55 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Gunnison around 655 PM CDT.
  Deeson around 700 PM CDT.
  Scott around 705 PM CDT.
  Benoit around 710 PM CDT.

Other locations impacted by these storms include Beulah, Duncan and
Alligator.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Arkansas...and northwestern Mississippi.

LAT...LON 3412 9066 3353 9104 3353 9122 3360 9113
      3362 9113 3370 9122 3366 9109 3368 9103
      3372 9106 3373 9115 3378 9099 3389 9105
      3393 9101 3397 9109 3396 9097 3403 9089
      3409 9087 3412 9095
TIME...MOT...LOC 2338Z 225DEG 50KT 3421 9086 3378 9112 3339 9145

TW
Special weather statement, Mar 28, 8:32 PM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
832 PM CDT Sat Mar 28 2020

ARZ075-290200-
Chicot AR-
832 PM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT COUNTY UNTIL
900 PM CDT...

At 832 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles southwest of Dermott, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Dermott around 840 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Arkansas...and northwestern Mississippi.

LAT...LON 3352 9135 3353 9133 3352 9132 3352 9125
      3356 9124 3356 9123 3353 9122 3352 9120
      3352 9122 3339 9146 3356 9145 3356 9135
TIME...MOT...LOC 0132Z 234DEG 48KT 3347 9155

TW
Local storm report, Mar 28, 8:35 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT SAT MAR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     MANGHAM                 32.31N 91.77W
03/28/2020                   RICHLAND           LA   LAW ENFORCEMENT

            TWO TREES DOWN...REPORTED BY RICHLAND SO.

&&

EC
Special weather statement, Mar 28, 8:38 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
838 PM CDT Sat Mar 28 2020

MSZ018-290230-
Bolivar MS-
838 PM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOLIVAR COUNTY UNTIL 930
PM CDT...

At 838 PM CDT, Meteorologists were tracking a strong thunderstorm
over Lucca Landing, or 7 miles southeast of Rohwer, moving northeast
at 65 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Rosedale around 850 PM CDT.
  Gunnison around 900 PM CDT.
  Shelby, Mound Bayou and Deeson around 905 PM CDT.

Other locations impacted by this storm include Alligator,
Winstonville, Beulah, Duncan and Pace.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A Tornado Watch remains in effect until 200 AM CDT for northwestern
Mississippi.

LAT...LON 3412 9066 3393 9066 3358 9115 3369 9122
      3367 9104 3377 9115 3378 9099 3385 9107
      3393 9101 3397 9109 3400 9102 3396 9097
      3402 9099 3402 9090 3409 9087 3411 9094
      3412 9095
TIME...MOT...LOC 0138Z 231DEG 55KT 3370 9118

TW
Special weather statement, Mar 29, 12:06 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
1206 AM CDT Sun Mar 29 2020

MSZ048-049-054-290530-
Copiah MS-Hinds MS-Rankin MS-
1206 AM CDT Sun Mar 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...SOUTHERN
HINDS AND NORTHWESTERN COPIAH COUNTIES UNTIL 1230 AM CDT...

At 1206 AM CDT, Meteorologists were tracking a strong thunderstorm
near Utica, or 14 miles northwest of Crystal Springs, moving
northeast at 55 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Dry Grove around 1210 AM CDT.
  Raymond around 1215 AM CDT.
  Jackson around 1220 AM CDT.
  Clinton and Byram around 1225 AM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3191 9067 3209 9069 3242 9033 3212 9010
TIME...MOT...LOC 0506Z 236DEG 48KT 3213 9053

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:01 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower44 min
Mar 28, 8:25 PM CDTSevere Thunderstorm WarningJANIssaquena24 min
Mar 28, 8:38 PM CDTSpecial Weather StatementJANBolivar52 min
Mar 28, 9:19 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower18 min
Mar 28, 10:08 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sharkey, Sunflower, Washington31 min
Mar 29, 12:06 AM CDTSpecial Weather StatementJANHinds24 min
Mar 29, 12:49 AM CDTSpecial Weather StatementJANChoctaw, Leake, Winston26 min
Mar 29, 1:11 AM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott29 min
Mar 29, 1:16 AM CDTSpecial Weather StatementJANNeshoba, Oktibbeha, Winston29 min
Mar 29, 1:30 AM CDTSevere Thunderstorm WarningJANNoxubee, Oktibbeha, Winston45 min
Mar 29, 1:31 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha44 min
Mar 29, 1:36 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba39 min
Mar 29, 2:04 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee41 min
Mar 29, 2:14 AM CDTSpecial Weather StatementJANLowndes16 min
Mar 29, 2:19 AM CDTSpecial Weather StatementJANSimpson26 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.